# SDR ASAA2018110976783

- Difficulty date: November 7, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 19,323 hours, 6,348 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Ram Air Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT "RAM DOOR FULL OPEN" LIGHT REMAINS ON IN CRUISE. GROUNDED - YES. PERFORMED PACK TEMPERATURE CONTROL BITE PROCEDURE ON BOTH PZTCS REF B737-900 FIM 21-62 TASK 801. NO CURRENT OR PREVIOUS FLIGHT FAULTS LOGGED. ALSO, ACCOMPLISHED RAM AIR SYSTEM OPERATIONAL TEST REF B737-900 AMM 21-51-00-730-801. NO RED FAULT LIGHTS OBSERVED ON INLET AND EXIT SRADAS. TEST- OPS. NORMAL. NO FAULTS NOTED.
